# SDR IXXA20150403106

- Difficulty date: December 23, 2014
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 148T90446
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  RT 1809.5 OUTER CHORD LOWER TENSION FITTING, TENSION BOLT HOLE ELONGATED.  REPLACED RT LOWER FWD STATION 1809.5 TENSION FITTING IAW SRM 51-40-02 & EO 53-767-4857.
